MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SCREWDRIVER; SCREWDRIVER HEXAGONAL TIP

TORNIER S.A.S. AEQUALIS REVERSED SCREWDRIVER; SCREWDRIVER HEXAGONAL TIP
Model Number HEX 2.5MM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
Tip of the screwdriver broke while positioning the glenosphere.If broken part in the hole and in the patient is unknown.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SCREWDRIVER
Common Device Name
SCREWDRIVER HEXAGONAL TIP
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8548916
Report Number3000931034-2019-00059
Device Sequence Number2443318
Product Code HXX
UDI-Device Identifier03700386971006
UDI-Public03700386971006
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberHEX 2.5MM
Device Catalogue NumberMWB991
Device Lot Number17C586
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;